Primal Extensions of Universal Algebras.

R. Arthur Knoebel

Mathematische Zeitschrift (1970)

  • Volume: 115, page 53-57
  • ISSN: 0025-5874; 1432-1823

How to cite


Knoebel, R. Arthur. "Primal Extensions of Universal Algebras.." Mathematische Zeitschrift 115 (1970): 53-57. <>.

author = {Knoebel, R. Arthur},
journal = {Mathematische Zeitschrift},
keywords = {general algebraic structures},
pages = {53-57},
title = {Primal Extensions of Universal Algebras.},
url = {},
volume = {115},
year = {1970},

AU - Knoebel, R. Arthur
TI - Primal Extensions of Universal Algebras.
JO - Mathematische Zeitschrift
PY - 1970
VL - 115
SP - 53
EP - 57
KW - general algebraic structures
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.